# SDR A6WA201542658

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,601 hours, 33,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Screw
- Part number: N1262075
- Condition: Improper Part
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL HAS THREE EACH INCORRECT SCREWS 1 AT FS 448 & 2 AT APPROX FS 473.00.
